# SDR CALA2012062900419

- Difficulty date: June 28, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 48,096 hours, 6,794 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221178102
- Part serial: 7000
- Condition: Failed
- Location: Cockpit
- Part time: 42,233 hours, 6,464 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

F/O NAVIGATIONAL DISPLAY INOPERATIVE.  REMOVED & REPLACED F/O DISPLAY UNIT IAW MM 31-63-03-404-00 5.  SYS OPS CHECKED GOOD.  ALSO PERFORMED TEST NR 30 IAW FIM 22-00- 02.  NO FAULTS NOTED.
